# SDR SWAA2016072654228

- Difficulty date: July 6, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 57,089 hours, 33,313 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 LEADING EDGE NOSE SKIN CRACKED AT WS 322.71, ON LOWER SURFACE.  REPAIRED THE SKIN IAW SRM.
